# SDR DL73S030630

- Difficulty date: July 12, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 48,135 hours, 38,050 cycles
- Engine: Pwa JT8D1
- Engine time: 30,782 hours, 32,675 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Part serial: P50180
- Condition: Out Of Position
- Location: Cargo Bay
- Part time: 30,782 hours, 32,675 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE SMELL IN AFT CABIN.  FOUND INSULATION TOUCHING APU BLEED DUCT CAUSING SMELL.  REPOSITIONED INSUL. FWD APU AIR TO MCO AND PLAC AS PRECAUTION.
